# SDR DALA2024110410620

- Difficulty date: October 29, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, CORROSION, PASSENGER FLOOR SUPPORT STA 312-STA 328, LBL 12, WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE ON FLOOR SUPPORT AT STA 312 - STA 328 LBL 12, FOUND TO BE OUT OF LIMITS, DUE EXCESIVE CORROSION PER B737 SRM 53-10-51-1A-1 PAR 4 FIG 105 DETAIL (C). REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02-0G AND DWG 141A5400. (LP 0636132)
